# SDR SWAA2024052377271

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 THRU STA 787 RBL 21 TRANSITION ANGLE HAS NUMEROUS CORROSION AREAS MARKED<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.044' REMAINING THICKNESS). SHIELD (TRANSITION ANGLE) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] DRILL AND COUNTERSUNK NEW SHIELD IAW SRM 51-40-05 AND SRM 51-40-08.;[03] NEED OK TO INSTALL NEW SHIELD.;[04] INSTALLED NEW TRANSITION ANGLE (SHIELD) IAW SRM 51-40-02.;[05] OKAY TO INSTALL NEW SHIELD.;[06] C/W C.A. STEP 4 (AMT T. GEBREMARIAM) OF THE INSTALLATION OF NEW TRANSITION ANGLE (SHIELD) AT STA 767 THRU STA 787 RBL 21. RII
